# SDR DALA2019071504206

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 79,369 hours, 35,927 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Bent
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT EMERGENCY EXIT DOOR HANDLE LOCKING MECHANISM HAS A BENT PIN AND ARM. REMOVED AND REPLACED LATCH HANDLE MECHANISM REF CMM 52-21.
